# SDR GUUA94553032511A

- Difficulty date: March 25, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 31,994 hours, 37,769 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 258 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE STRUCTURAL INSP, DISCOVERED CORROSION ON EXTERIOR SKIN AT STRINGER 15R, APPROX FS 258.  REMOVED CORROSION AND INSTALLED 3 X 5 INCH INSERTION PATCH AND 5 X 8 INCH COVER PATCH.
